Hail, Larimer
- When
- April 30, 1:05 PM MST
- Where
- Larimer County, 1 mi S of Ft Collins
- Measured
- 0.88 in hail
- Reported by
- TRAINED SPOTTER
- Coordinates
- 40.567, -105.083
5 hail, 2 tornado, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Denver/Boulder, CO wrote its last area forecast discussion before the first event at Apr 30, 2:37 AM MST, 10 hours 28 minutes earlier.
NORTHEAST AND NORTH CENTRAL COLORADO AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DENVER CO ISSUED BY NWS PUEBLO 337 AM MDT WED APR 30 2003 NEEDED TO DO AN EMERGENCY BACKUP FOR THE BOULDER FORECAST OFFICE... AS THEY LOST POWER. CURRENT FORECAST PACKAGE LOOKS ON TARGET WITH ONLY MINOR ADJUSTMENTS NEEDED. --METZE .DEN...NONE.
COZ030>051-011200- HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DENVER CO ISSUED BY NWS PUEBLO 552 AM MDT WED APR 30 2003 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST AND NORTH CENTRAL COLORADO. .DAY ONE...TODAY AND TONIGHT LOOK FOR ISOLATED TO SCATTERED THUNDERSTORMS ACROSS NORTHEAST AND NORTH CENTRAL COLORADO THIS AFTERNOON AND EVENING. THE MAIN THREAT FROM THE THUNDERSTORMS WILL BE CLOUD TO GROUND LIGHTNING...HAIL AROUND 1/4 INCH IN DIAMETER...AND GUSTY WINDS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THERE WILL BE THE POTENTIAL FOR ISOLATED THUNDERSTORMS...MAINLY AFTERNOON AND EVENING...EACH DAY FROM THURSDAY THROUGH TUESDAY. THE RISK OF SEVERE WEATHER WILL REMAIN LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED FOR TODAY OR TONIGHT. METZE
LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DENVER CO
945 AM MDT WED APR 30 2003
...PRELIMINARY STORM REPORT FOR APRIL 28-29 2003...
TIME(MDT) .....CITY LOCATION.....STATE ...EVENT/REMARKS...
....COUNTY LOCATION....
0400 PM 8 W HENDERSON CO 1.00 INCH HAIL
04/29/03 ADAMS
0443 PM 6 E PARKER CO 0.75 INCH HAIL
04/29/03 DOUGLAS
0450 PM GILCREST CO 0.75 INCH HAIL
04/29/03 WELD
0513 PM 11 W FLAGLER CO 1.75 INCH HAIL
04/29/03 LINCOLN
0515 PM 5 NE ELIZABETH CO 2.00 INCH HAIL
04/29/03 ELBERT
0547 PM HIGHLANDS RANCH CO 0.88 INCH HAIL
04/29/03 DOUGLAS
0545 PM HIGHLANDS RANCH CO 1.00 INCH HAIL
04/29/03 DOUGLAS
0545 PM 1 SW LONE TREE CO 1.00 INCH HAIL
04/29/03 DOUGLAS
0550 PM HIGHLANDS RANCH CO 1.75 INCH HAIL
04/29/03 DOUGLAS
0600 PM 2 N DEERTRAIL CO 1.00 INCH HAIL
04/29/03 ARAPAHOE
0610 PM 21 N NEW RAYMER CO 0.75 INCH HAIL
04/29/03 WELD
0652 PM 2 NNE DEER TRAIL CO 0.75 INCH HAIL
04/29/03 ARAPAHOE
0700 PM WIGGINS CO 60 MPH TSTM WIND GUST
04/29/03 MORGAN
0700 PM WIGGINS CO 0.88 INCH HAIL
04/29/03 MORGAN
0711 PM 6 S FORT MORGAN CO TORNADO ON GROUND
04/29/03 MORGAN
0830 PM 3 E DEER TRAIL CO 1.00 INCH HAIL
04/29/03 ARAPAHOE
0832 PM ANTON CO 1.75 INCH HAIL
04/29/03 WASHINGTON
0856 PM 2.5 N ARICKAREE SCHOOL CO 1.75 INCH HAIL
04/29/03 WASHINGTON
0858 PM 1 N ARICKAREE SCHOOL CO 1.00 INCH HAIL
04/29/03 WASHINGTON
0902 PM 2.5 N ARICKAREE SCHOOL CO 1.25 INCH HAIL
04/29/03 WASHINGTON
0940 PM 13 S LAST CHANCE CO 1.00 INCH HAIL
04/29/03 LINCOLN
0608 PM 1 E WIGGINS C0 1.00 INCH HAIL
04/28/03 MORGAN
0612 PM WIGGINS CO 1.00 INCH HAIL
04/28/03 MORGAN
0725 PM 12 SE PROSPECT VALLEY CO 1.00 INCH HAIL
04/28/03 ADAMS
0815 PM ENGLEWOOD CO 1.75 INCH HAIL
04/28/03 ARAPAHOE
0825 PM GREENWOOD VILLAGE CO 0.88 INCH HAIL
04/28/03 ARAPAHOE
0829 PM SE AURORA CO 1.50 INCH HAIL
04/28/03 ARAPAHOE
0840 PM CENTENNIAL CO 0.88 INCH HAIL
04/28/03 ARAPAHOE
0840 PM 2 E CENTENNIAL CO 1.75 INCH HAIL
04/28/03 ARAPAHOE
0900 PM 2 N SHAMROCK CO 1.00 INCH HAIL
04/28/03 ADAMS
1000 PM 10 N BYERS CO 0.88 INCH HAIL
04/28/03 ADAMS
1000 PM 10 N BYERS CO 61 MPH TSTM WIND GUST
04/28/03 ADAMS
1050 PM ELBA C0 1.00 INCH HAIL
04/28/03 WASHINGTON
BENTON/JKLOCAL STORM REPORT
NATIONAL WEATHER SERVICE DENVER CO
945 AM MDT WED APR 30 2003
...PRELIMINARY STORM REPORT FOR APRIL 28-29 2003...
TIME(MDT) .....CITY LOCATION.....STATE ...EVENT/REMARKS...
....COUNTY LOCATION....
0400 PM 8 W HENDERSON CO 1.00 INCH HAIL
04/29/03 ADAMS
0443 PM 6 E PARKER CO 0.75 INCH HAIL
04/29/03 DOUGLAS
0450 PM GILCREST CO 0.75 INCH HAIL
04/29/03 WELD
0513 PM 11 W FLAGLER CO 1.75 INCH HAIL
04/29/03 LINCOLN
0515 PM 5 NE ELIZABETH CO 2.00 INCH HAIL
04/29/03 ELBERT
0547 PM HIGHLANDS RANCH CO 0.88 INCH HAIL
04/29/03 DOUGLAS
0545 PM HIGHLANDS RANCH CO 1.00 INCH HAIL
04/29/03 DOUGLAS
0545 PM 1 SW LONE TREE CO 1.00 INCH HAIL
04/29/03 DOUGLAS
0550 PM HIGHLANDS RANCH CO 1.75 INCH HAIL
04/29/03 DOUGLAS
0600 PM 2 N DEERTRAIL CO 1.00 INCH HAIL
04/29/03 ARAPAHOE
0610 PM 21 N NEW RAYMER CO 0.75 INCH HAIL
04/29/03 WELD
0652 PM 2 NNE DEER TRAIL CO 0.75 INCH HAIL
04/29/03 ARAPAHOE
0700 PM WIGGINS CO 60 MPH TSTM WIND GUST
04/29/03 MORGAN
0700 PM WIGGINS CO 0.88 INCH HAIL
04/29/03 MORGAN
0711 PM 6 S FORT MORGAN CO TORNADO ON GROUND
04/29/03 MORGAN
0830 PM 3 E DEER TRAIL CO 1.00 INCH HAIL
04/29/03 ARAPAHOE
0832 PM ANTON CO 1.75 INCH HAIL
04/29/03 WASHINGTON
0856 PM 2.5 N ARICKAREE SCHOOL CO 1.75 INCH HAIL
04/29/03 WASHINGTON
0858 PM 1 N ARICKAREE SCHOOL CO 1.00 INCH HAIL
04/29/03 WASHINGTON
0902 PM 2.5 N ARICKAREE SCHOOL CO 1.25 INCH HAIL
04/29/03 WASHINGTON
0940 PM 13 S LAST CHANCE CO 1.00 INCH HAIL
04/29/03 LINCOLN
0608 PM 1 E WIGGINS C0 1.00 INCH HAIL
04/28/03 MORGAN
0612 PM WIGGINS CO 1.00 INCH HAIL
04/28/03 MORGAN
0725 PM 12 SE PROSPECT VALLEY CO 1.00 INCH HAIL
04/28/03 ADAMS
0815 PM ENGLEWOOD CO 1.75 INCH HAIL
04/28/03 ARAPAHOE
0825 PM GREENWOOD VILLAGE CO 0.88 INCH HAIL
04/28/03 ARAPAHOE
0829 PM SE AURORA CO 1.50 INCH HAIL
04/28/03 ARAPAHOE
0840 PM CENTENNIAL CO 0.88 INCH HAIL
04/28/03 ARAPAHOE
0840 PM 2 E CENTENNIAL CO 1.75 INCH HAIL
04/28/03 ARAPAHOE
0900 PM 2 N SHAMROCK CO 1.00 INCH HAIL
04/28/03 ADAMS
1000 PM 10 N BYERS CO 0.88 INCH HAIL
04/28/03 ADAMS
1000 PM 10 N BYERS CO 61 MPH TSTM WIND GUST
04/28/03 ADAMS
1050 PM ELBA C0 1.00 INCH HAIL
04/28/03 WASHINGTON
BENTON/JKThe Cheyenne radar (KCYS), 69 km away, was scanning. The volume nearest the first event began at 20:04 UTC.
5 hail, 2 tornado. Local standard time, as filed.
A small tornado touched down but did no damage.
A small tornado touched down but did no damage.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Colorado in 2003Every state in 2003This day in weather historyThe tornado archive for Colorado, 2003Warnings in Colorado, April 2003
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5353183, 5353184, 5353189, 5353185, 5353186, 5353187, 5353188.